Write a review

Burnings on my Face After Laser Therapy (Iran)

To get rid of some unwanted hair round my chin and...

To get rid of some unwanted hair round my chin and neck,three days ago I had laser therapy and after that all these round burnings which resembles bruises appeared on my face,has not changed ever since.I am using zinc oxide and hydrocortisone on them all the time.They are so dark that even cosmetics can't conseal them.

I had recently taken roaccutane capsules for acnes and it had resulted a perfect,shiny,spotless skin.Still I am takin it twice per week.I did not remind my laser therapist this very fact though.Could it have anything to do with laser burns?

Almost two month ago,I had laser treatment on the same areas and told my derm all about the capsules.She said there would be no problem to get laser.I did it and it was really safe and painless,yet too costly.So I decided to go for another clinic which was more reasonable and this time felt no need to talk about roaccutane.

Mind you that I have had laser therapy with the second dermatologist many years ago and it was always safe.So,I perfectly trusted her.She suggested she was using high energy laser to achieve better results!Alas,not a very good one though!

Do these burnings hopefully fade away?do they...

do these burnings hopefully fade away?do they remain some spots?how can I reduces the chances of getting brown spots?how about Roaccutane?should I blame myself for not having told my laser therapist about them?Since I am still using Roaccutane twice a week,could it help the burnings to fade away more quickly?

Name not provided

I think all in all laser is safe,but the degree and the type does matter.

Was this review helpful? 4 others found this helpful

Comments (14)

Sort by

actually I beg to disagree, laser may respond the fastest on fair skin, but statistically, fair skinned people are more prone to the burning/itching etc problems. I have personally seen many such cases. The thickness of the skin also creates a discretion. While its true that patients on isotretinoin are strictly forbidden from laser treatments. Let me add here that I am one rare patient who did undergo laser while on isotretinoin and did not experience any burning/itching/redness or swelling. It was a pristine experience which is very RARE and should not be taken as an example. Most importantly, this is a public forum, I am sure the poster isn't the only one looking for opinions and others will surely benefit from it!
  • Reply
That last statement is incorrect. Ivory skin is not at higher risk than Pakistani skin. Lighter skin is actually the safest skin type to laser. This has nothing to do with her skin type...it is bc of the accutane. And this post is 2 years old so I'm sure the original poster is no longer looking for opinions.
  • Reply
Eliza, I am very upset that you didn't research what you were about to do. Accutane is a horror story with some reversible and some irreversible side effects. When you are on accutane you are not supposed to undergo any laser treatments for at least six months. Accutane accelerates your cell turnover rate to a radical rate. Hence, some patients experience extremely dry skin and chapping of lips. Your epidermis is constantly renewing itselt due to the accutane burst. Now when you expose it to laser you expose it further. Also, your skin tone will determine how you react to laser treatment. You have ivory skin. The fairer you are the more the probability of a patient for developing symptioms of scarring/swelling/itching/redness. I am Pakistani. I am medium fair. I and my friends have gone through laser and not one of us had anything! The moment the laser session finished we were done and experienced no side effects. Now what's done is done. Use aloe vera gel and if you are on accutane defer your laser treatments.
  • Reply
Definitely was the accutane!
  • Reply
Skin irritation after laser hair removal has always been a problem for me; redness, burning, etc. Only wish I had found out about the Made from Earth Aloe Treatment earlier. It was recommended by a saleswoman in one of those little privately owned health stores that aren't around anymore, and is a bit hard to find, but worth the effort. After my laser, I apply the Made from Earth Aloe to my skin then there is no pain, redness...my skin is like perfect...Also kills any lingering chemical odor.
  • Reply
Accutane is the #1 NO NO to take while doing LHR or any kind of hair removal. Your skin gets so thin that is cannot handle any type of abrasion not to mention laser. I am very surprised you were not given this information and if you are I hate to say it but shame on you for not following instructions.
  • Reply
honey do not panic!just get this prescription filled,it does wonders and help the burnings dry and fade away in less than a week.Please do not peelor touch them under any circumstances! zinc sulfate 0/2g normal salin 200 cc Apply this lotion on the problem areas twice daily,leave them on for 10 minutes using a bandage or something.I really am keeping my fingers crossed you'll get rid of them asap. Good luck, Eliza
  • Reply
I have exactly the same on my face and arm and right thigh(Top) of my leg can you tell me if these have faded since it has been a month since you had the procedure done mine has been 5 days since my treatment and have been giving wounds clean and moisturising , even make up won't conceal what is on my face and had to take some time work as they are so bad and my job is dealing with the public !!? I would be ever so appreciative if you could let me know your progress and what you feel you may have done to ait the healing process ? Many thanks in advance for your advice Muna
  • Reply
WOW you did laser when you were taking accutane!That's a nig NO!!!!!!!!!!!!!!!As accutane thins the skin!You are very lucky if the burns heal.Even the procaution on accutane indicates stay out of the sun and always wear sun block.keep us updated on the progress.
  • Reply
yap I was very lucky indeed!Thanks God they are all gone,no further noticable trace of them!What you said,but is true to the last point!
  • Reply
What was the lotion she prescribed??
  • Reply
I visited my derm again the other day and she prescribed a lotion to help the scars and burnings dry up more quickly.I applied it twice daily and my face was miraculaosly healed.Thanks heavens,a week from the therapy,the natural,spotless face was back!Very few subtle circles round my neck are still visible which hopefully will vanish as my skin cells revitalise.My final suggestions to thoese receiving therapy is to exercise care before the treatment and patience after!
  • Reply
hey, yes, i would like to know what lotion you did use .. I am in the exact situation right now ... thanks
  • Reply
I was also burned and had marks like yours on my legs and then about a month after they peeled and were white. Hopefully yours heal better since they say you heal faster closer to your heart. Today it is a month since this happened to me and I am still trying to fix what they did
  • Reply